MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient sample tube had a high level of white cells inside before centrifugation at 18000 gb/mm3.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable alp2 alkaline phosphatase results for one patient sample tested on two cobas 6000 c501 modules.It is unknown if the initial result was reported outside of the laboratory.The sample was initially run on a cobas analyzer.As the results showed a pathologic level, the patient sample was rerun on the two cobas 6000 c501 modules (module 1 and module 2).The initial result from the cobas analyzer was 195 ui/l with a data flag that invalidated the result.The first repeat result from the cobas analyzer by automatic rerun was 238 ui/l.The second repeat result from module 1 was 132.2 ui/l.The third repeat result from module 2 was 138 ui/l.The fourth repeat result from module 2 was 288 ui/l.It is likely that the low results (132.2 & 138 iu/l) were correct.
 
Additional Manufacturer Narrative
Medwatch fields a2, a4, b6, b7 and d10 have been updated.
 
Additional Manufacturer Narrative
The alp calibration and qc data are acceptable.A general reagent issue can be excluded as the root cause.All of the alp results for other patient samples are not affected.A hardware issue is unlikely.Based on the information provided, the investigation determined that the event was consistent with a sample-specific issue.The investigation did not identify a product problem.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15644379
Report Number1823260-2022-03275
Device Sequence Number14051927
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number08056757190
Device Lot Number60794901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer10/25/2022
04/24/2023
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/17/2022
05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUGMENTIN; COLIMYCIN AEROSOL; FUROSEMIDE; MORPHINE AT 0.3MG/HOUR; TAZOCILLIN; UNDER OXYGEN 5 LITERS
Patient Age82 YR
Patient SexUnknown
Patient Weight46 KG